# SDR CA960424006

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82910010139
- Condition: Pin Hole
- Location: Nlg Down Line
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK IN NOSE WHEEL AREA. FOUND PIN HOLE IN NOSE GEAR DOWN LINETO SEQUENCING VALVE. HYDRAULIC LINE REPLACED.
